# SDR 97FDEA00166

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515329
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0179 009, DENTED FRAME AT BS 520, LBL 35, WL 163.  *S/D*  REMOVED DAMAGE 1 BY 2, FABRICATED AND INSTALLED REPAIR DOUBLER PER FED-EX SRM 53-10-2 AND 51-40-3.
